# SDR DLM88962312

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Condition: Failed
- Location: Apu Comp
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O CREW REPORTED, SMOKE IN CABIN WITH A VERY BAD ODOR.  FLT RETURNED TO COS.  FOUND OIL LEAKING FROM APU CHIP DETECTOR.  OIL BEING INJECTED INTO THE INTAKE.  REPLACED CHIP DETECTOR.
